# SDR DHL9872692D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, VERT STAB TAIL CONE HAS DELAMINATION AFT OF LT ACCESSS.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8.   N/R 4315.
